# SDR SWIA2017102543909

- Difficulty date: October 6, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 34,363 hours, 21,070 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPON REMOVAL OF THE PASSENGER DOOR INNER SKIN,  FOUND VISUAL CRACK ON INTERCOSTAL DD5. INSTALLED A NEW PASSENGER DOOR INTERCOSTAL IAW SRM.
